# SDR DXTA2011020304446

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 9,738 hours, 6,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 594A
- Condition: Failed
- Location: Te Flaps
- Part time: 2,358 hours, 1,466 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH.  THEY STOPPED AT ABOUT 3 DEGREES AND COULD NOT BE RESET.  TROUBLESHOT FLAPS TO FAULTY POWER DRIVE UNIT.  R & R FLAP POWER DRIVE UNIT WITH O/H UNIT.  OPS CHECKS GOOD, DONE IN REF TO MM 27-52-00.
